Applied Mathematics

Vol.6 No.6(2015), Paper ID 56859, 5 pages

DOI:10.4236/am.2015.66087

 

On Exact Solutions of Second Order Nonlinear Ordinary Differential Equations

 

Amjed Zraiqat, Laith K. Al-Hwawcha

 

Al-Zaytoonah University of Jordan, Amman, Jordan
German Jordanian University, Amman, Jordan

 

Copyright © 2015 Amjed Zraiqat, Laith K. Al-Hwawcha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zraiqat, A. and Al-Hwawcha, L. (2015) On Exact Solutions of Second Order Nonlinear Ordinary Differential Equations. Applied Mathematics, 6, 953-957. doi: 10.4236/am.2015.66087.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.